# SDR SIMA201911252004

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 38,829 hours, 33,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 74584
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND BOTH LH AND RH EXTERIOR OVERWING EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED BATTERY ASSEMBLY AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. CHARGEDR ASSY BATTERY P/N BA5-0933-901 S/N C01545
